# SDR FDEA201203140932

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP, OTBD HINGE, INBD ACTUATOR HOLE FOUND CORRODED.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09, REV 72.  EXISTING HOLE   DIA 1.223", FINAL HOLE DIA. 1.249" , MAX ALLOWABLA DIA 1.220"  REPAIR CARRIED OUT IAW STEP 1,2,9,10,11 AND 12 OF EA 1-5750-150447 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
